Change search
ReferencesLink to record
Permanent link

Direct link
Parity splits by triple point distances in X-trees
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
2006 (English)In: Annals of Combinatorics, ISSN 0218-0006, E-ISSN 0219-3094, Vol. 10, no 1, 1-18 p.Article in journal (Refereed) Published
Abstract [en]

At the conference Dress defined parity split maps by triple point distance and asked for a characterisation of such maps coming from binary phylogenetic X-trees. This article gives an answer to that question. The characterisation for X-trees can be easily described as follows: If all restrictions of a split map to sets of five or fewer elements is a parity split map for an X-tree, then so is the entire map. To ensure that the parity split map comes from an X-tree which is binary and phylogenetic, we add two more technical conditions also based on studying at most five points at a time.

Place, publisher, year, edition, pages
2006. Vol. 10, no 1, 1-18 p.
Keyword [en]
phylogenetic tree, semilabelled, X-tree, graph metric, parity split
National Category
URN: urn:nbn:se:kth:diva-16099DOI: 10.1007/s00026-006-0270-1ISI: 000241669100002ScopusID: 2-s2.0-33745437713OAI: diva2:334141
QC 20100525 QC 20111004. Conference: Conference on Phylogenetic Combinatorics and Its Applications 2004. Uppsala, SWEDEN. JUL 05-09, 2004Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-10-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Annals of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link